Journal article icon

Journal article

ON THE DATE OF CAUCHY CONTRIBUTIONS TO THE FOUNDING OF THE THEORY OF GROUPS

Publication status:
Published

Actions


Authors


Journal:
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
Volume:
40
Issue:
2
Pages:
293-302
Publication date:
1989-10-05
ISSN:
0004-9727
URN:
uuid:273ac644-d321-4cc2-bf05-3b9a1e8b0f56
Source identifiers:
21915
Local pid:
pubs:21915

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP